Title: An asymptotic very ampleness theorem for blowings-up of smooth varieties at general points
Authors: Coppens, Marc # ×
Issue Date: 2004
Publisher: O. Meissner
Series Title: Abhandlungen aus dem Mathematischen Seminar der Hamburgischen Universität vol:74 pages:1-10
ISSN: 0025-5858
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science